# SDR ASMF202104002

- Difficulty date: February 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 34,749 hours, 15,883 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 457311382
- Part serial: YB052144
- Condition: Leaking
- Location: Right
- Part time: 20,858 hours, 8,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RIGHT ENGINE START, A FUEL LEAK WAS DETECTED IN THE RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING LEAK FUEL BY SERVO FUEL HEAT IN THE RIGHT ENGINE; SO THE RIGHT ENGINE SERVO FUEL HEATER WAS REPLACED IAW AMM TASK 73-11-07-000/400-801-F00 AND RIGHT ENGINE WAS RUN IAW MM 71-00-00, TEST 3A, TESTED CORRECT
